MathSciNet Relay Station
MathSciNet bibliographic data
MR687952 32D15 (32A40)
Globevnik, Josip; Stout, Edgar Lee Holomorphic functions with highly noncontinuable boundary behavior. J. Analyse Math. 41 (1982), 211–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement